For the past month and a half, he wakes up vomiting and if you try to feed him or give a drink, he vomits it up within minutes. Then the diarrhea starts. Will go to the doctor and they give him a shot and that will normally stop him from vomiting. But there have been a couple of times we have ended up in the hospital for dehydration. They have ran blood work, stool sample and a Upper GI with a small bowel . All comes back normal. What strange that after the shot or a IV from the hopital. We will be fine for about a week, then it will start all over again.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?